The De Giorgi measure and an obstacle problem related to minimal surfaces in metric spaces

Juha Kinnunen, Riikka Korte, Nageswari Shanmugalingam, Heli Tuominen

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)599-622
Number of pages24
JournalJOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES
Volume93
Issue number6
DOIs
Publication statusPublished - Jun 2010
MoE publication typeA1 Journal article-refereed

Keywords

  • boxing inequality
  • capacities
  • functions of bounded variation
  • relaxed problem

Cite this